On parametrization for a non-linear boundary value problem with separated conditions

Rontó, Miklós and Shchobak, Natalya: On parametrization for a non-linear boundary value problem with separated conditions. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 18. pp. 1-16. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_018_001-016.pdf

Download (169kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 18
Page Range: pp. 1-16
ISSN: 1417-3875
Uncontrolled Keywords: Határérték-probléma
Additional Information: Bibliogr.: p. 15-16.
Date Deposited: 2017. May. 04. 15:35
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42758

Actions (login required)

View Item View Item